# SDR USAA061269

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947-990 AT AFT EMERGENCY DOOR UNDER THRESH HOLD.  INSTALLED NEW Z-ANGLE IAW SRM 51-10-02, DEFECT SIZE: 6 INCHES.
